# SDR TRAX200600549

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 12,824 hours, 10,846 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 250, NR 2 HYD LOW PRESS MSG FOLLOWED QRH.  TURNED OFF NR 2 ELEC PUMP NR 2 QTY 5 PERCENT.  PRESS DROPPED TO 800-1200 PSI.  RAN LIKE THAT FOR 22 MINUTES.  NR 2 HYD TEMP WENT TO ABOUT 50 C.  EN ROUTE TO ILM, A/C DIVERTED TO CAE DUE TO MTC.  DECLARED AN EMERGENCY, FLT 4425 CX.
